Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kamenev type theorems for second-order matrix differential systems


Authors: Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan
Journal: Proc. Amer. Math. Soc. 117 (1993), 957-962
MSC: Primary 34C10; Secondary 34A30
MathSciNet review: 1154244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the second order matrix differential systems (1) $ (P(t)Y')' + Q(t)Y = 0$ and (2) $ Y'' + Q(t)Y = 0$ where $ Y,\;P$ and $ Q$ are $ n \times n$ real continuous matrix functions with $ P(t),\;Q(t)$ symmetric and $ P(t)$ positive definite for $ t \in [{t_0},\infty )\;(P(t) > 0,t \geqslant {t_0})$. We establish sufficient conditions in order that all prepared solutions $ Y(t)$ of (1) and (2) are oscillatory. The results obtained can be regarded as generalizing well-known results of Kamenev in the scalar case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34A30

Retrieve articles in all journals with MSC: 34C10, 34A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1154244-0
PII: S 0002-9939(1993)1154244-0
Keywords: Matrix differential system, oscillation theory, Riccati equation
Article copyright: © Copyright 1993 American Mathematical Society